Alert archive / California / Flash Flood Warnings in 2022

Flash Flood Warning 164, NWS Las Vegas, NV

August 12, 2022San Bernardino County, California

NWS Las Vegas, NV issued this flash flood warning at Aug 12, 2022, 9:25 PM PDT for San Bernardino County, California. It was in force for 6 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2022, 9:25 PM PDT (04:25 UTC)
Expired
Aug 13, 2022, 3:30 AM PDT
In force
6 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County San Bernardino County, CA

The radar

The Santa Ana Mts radar (KSOX), 150 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 10:40 PM PDTFLASH FLOOD2 Wnw Wonder Valley, CACHP REPORTED A CAR STUCK IN THE SAND ON AMBOY ROAD, LIKELY ASSOCIATED WITH ROADWAY FLOODING.
Aug 12, 11:41 PM PDTFLASH FLOOD1 Ne Wonder Valley, CACHP REPORTED A MOTOR HOME STUCK IN FLOOD WATERS ON AMBOY ROAD NEAR SCHOONER ROAD.
Aug 12, 11:41 PM PDTFLASH FLOOD1 Ne Wonder Valley, CAUPDATES PREVIOUS FLASH FLOOD REPORT FROM 1 NE WONDER VALLEY...CHP REPORTED MAJOR FLOODING OF AMBOY ROAD NEAR SCHOONER AND KUHNS ROAD. THE ROADWAY WAS IMPASSABLE. ALSO A MOTOR HOME STUCK IN FLOOD WATERS ON AMBOY ROAD NEAR SCHOONER ROAD.
Aug 13, 12:40 AM PDTFLASH FLOOD3 Wnw Wonder Valley, CACHP REPORT OF DIESEL TANKER TRUCK AND TWO OTHER VEHICLES STUCK ON AMBOY ROAD NEAR GODWIN ROAD. ROADWAY IS INACCESSIBLE DUE TO FLOODING.
Aug 13, 12:42 AM PDTFLASH FLOOD2 Ssw Wonder Valley, CAEMERGENCY MANAGER REPORTED MULTIPLE VEHICLES STUCK ALONG HIGHWAY 62 BETWEEN GODWIN ROAD AND SANDALE ROAD EAST OF TWENTYNINE PALMS. ADDITIONALLY, LARGE ROCKS WERE FOUND IN THE ROADWAY, MUD, AND STANDING WATER. TWO POWER POLES WERE ALSO FOUND DOWN.
Aug 13, 12:59 AM PDTFLASH FLOOD24 E Wonder Valley, CACHP REPORTED SEVERAL VEHICLES STUCK IN FLOODING ON HIGHWAY 62 AT MILE MARKER 62. TRAFFIC WAS BEING DIVERTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 75 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 4.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2022-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2022-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3647 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

079 
WGUS55 KVEF 130425
FFWVEF
CAC071-130730-
/O.NEW.KVEF.FF.W.0164.220813T0425Z-220813T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
925 PM PDT Fri Aug 12 2022

The National Weather Service in Las Vegas has issued a

* Flash Flood Warning for...
  Southern San Bernardino County in southern California...

* Until 1230 AM PDT.

* At 925 PM PDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 1 inch of rain has 
  fallen. Additional rainfall amounts up to 1 inch are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life-threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life-threatening flash flooding of low-water
           crossings, creeks, normally dry washes and roads.

* Some locations that will experience flash flooding include...
  Twentynine Palms, Yucca Valley, Twentynine Palms Base, Twentynine 
  Palms Airport, Joshua Tree Lake Campground, Joshua Tree and 
  Morongo Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3447 11640 3426 11573 3445 11562 3408 11531
      3412 11552 3407 11555 3409 11560 3404 11560
      3403 11600 3408 11600 3408 11604 3412 11605
      3412 11626 3408 11626 3403 11662 3410 11660
      3414 11647 3426 11644 3432 11648 3436 11640

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MS
5 follow-up statements
654 
WGUS75 KVEF 130548
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
1048 PM PDT Fri Aug 12 2022

CAC071-130730-
/O.CON.KVEF.FF.W.0164.000000T0000Z-220813T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Bernardino CA-
1048 PM PDT Fri Aug 12 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM PDT SATURDAY 
FOR SOUTHERN SAN BERNARDINO COUNTY...

At 1048 PM PDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Radar estimates show that up to 3 
inches of rain have fallen. Additional rainfall amounts up to 2 
inches are possible in the warned area. Flash flooding is ongoing or 
expected to begin shortly.

HAZARD...Life-threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life-threatening flash flooding of low-water crossings,
         creeks, normally dry washes and roads.

Some locations that will experience flash flooding include...
  Twentynine Palms, Yucca Valley, Twentynine Palms Base, Twentynine 
  Palms Airport, Joshua Tree Lake Campground, Joshua Tree and 
  Morongo Valley.

The heaviest rain has fallen east of Twentynine Palms with 
additional heavy rain moving into the area. Flooding is ongoing or 
will begin shortly east of Twentynine Palms on Amboy Road and 
Highway 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3447 11640 3426 11573 3445 11562 3408 11531
      3412 11552 3407 11555 3409 11560 3404 11560
      3403 11600 3408 11600 3408 11604 3412 11605
      3412 11626 3408 11626 3403 11662 3410 11660
      3414 11647 3426 11644 3432 11648 3436 11640

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MS
403 
WGUS55 KVEF 130659
FFWVEF
CAC071-130930-
/O.EXT.KVEF.FF.W.0164.000000T0000Z-220813T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
1159 PM PDT Fri Aug 12 2022

The National Weather Service in Las Vegas has extended the

* Flash Flood Warning for...
  Southern San Bernardino County in southern California...

* Until 230 AM PDT.

* At 1159 PM PDT, Local law enforcement significant flash flooding 
  along Amboy Road east of Twentynine Palms. Several vehicles have 
  been reported stuck in flood waters and radar estimates between 2 
  and 3 inches of rain have fallen in this area. Additionally, 
  traffic reports along Highway 62 east of Twentynine Palms are very 
  slow suggested flooding. Heavy rainfall is lessening currently in 
  these areas but moderate rainfall continues. An additional 0.1 to 
  0.25 inches are possible.

  HAZARD...Life-threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Law Enforcement and Radar Estimates.

  IMPACT...Life-threatening flash flooding of low-water
           crossings, creeks, normally dry washes and roads.

* Some locations that will experience flash flooding include...
  Twentynine Palms, Twentynine Palms Base, Twentynine Palms Airport, 
  Amboy Road, and Highway 62 east of Twentynine Palms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Be especially cautious at night when it is 
harder to recognize the dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3447 11640 3426 11573 3445 11562 3408 11531
      3412 11552 3407 11555 3409 11560 3404 11560
      3403 11600 3408 11600 3408 11604 3412 11605
      3412 11626 3408 11626 3403 11662 3410 11660
      3414 11647 3426 11644 3432 11648 3436 11640

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

TB3
186 
WGUS75 KVEF 130800
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
100 AM PDT Sat Aug 13 2022

CAC071-130930-
/O.CON.KVEF.FF.W.0164.000000T0000Z-220813T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Bernardino CA-
100 AM PDT Sat Aug 13 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM PDT EARLY THIS 
MORNING FOR SOUTHERN SAN BERNARDINO COUNTY...

At 100 AM PDT, Several instances of flash flooding along Amboy Road 
and Highway 62 east of Twentynine Palms have been reported by local 
law enforcement and emergency management. Amboy Road is impassable 
in several locations and vehicles were reported stuck or stranded. 
Significant flash flooding continues with light to moderate rainfall 
continuing. Additional flash flooding is not expected but ongoing 
flooding is likely to continue through the next hour or more.

HAZARD...Life-threatening flash flooding due to thunderstorms and
         excessive runoff.

SOURCE...Emergency management, local law enforecement, and radar
         estimates.

IMPACT...Life-threatening flash flooding of low-water crossings,
         creeks, normally dry washes and roads.

Some locations that will experience flash flooding include...
  Twentynine Palms, Amboy Road and Highway 62 east of Twentynine 
  Palms.

Amboy Road east of Bullion Mountain Road. Reports of impacts at 
Godwin Road and Schooner Road specifically. Also, Highway 62 east of 
Godwin Road to Golden Crown Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Be especially cautious at night when it is 
harder to recognize the dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3447 11640 3426 11573 3445 11562 3408 11531
      3412 11552 3407 11555 3409 11560 3404 11560
      3403 11600 3408 11600 3408 11604 3412 11605
      3412 11626 3408 11626 3403 11662 3410 11660
      3414 11647 3426 11644 3432 11648 3436 11640

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

TB3
842 
WGUS55 KVEF 130917
FFWVEF
CAC071-131030-
/O.EXT.KVEF.FF.W.0164.000000T0000Z-220813T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
217 AM PDT Sat Aug 13 2022

The National Weather Service in Las Vegas has extended the

* Flash Flood Warning for...
  San Bernardino County in southern California...

* Until 330 AM PDT.

* At 217 AM PDT, Local law enforcement and emergency management 
  reported continued flooding impacts over Amboy Road and Highway 62 
  east of Twentynine Palms. While the heavy rainfall has ended, 
  excessive runoff continues to result in flooding conditions in 
  this area.

  HAZARD...Flash flooding caused by excessive runoff from
           previous thunderstorms.

  SOURCE...Emergency management and local law enforcement
           reported.

  IMPACT...Flash flooding of washes, highways, and secondary
           roads as well as other poor drainage and low-lying
           areas.

* Some locations that will experience flash flooding include...
  Amboy Road and Highway 62 east of Twentynine Palms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Be especially cautious at night when it is 
harder to recognize the dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3426 11573 3445 11562 3408 11531 3412 11552
      3407 11555 3409 11560 3404 11560 3403 11600
      3408 11600 3408 11604 3412 11605

FLASH FLOOD...OBSERVED

$$

TB3
126 
WGUS75 KVEF 131025
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
325 AM PDT Sat Aug 13 2022

CAC071-131035-
/O.EXP.KVEF.FF.W.0164.000000T0000Z-220813T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Bernardino CA-
325 AM PDT Sat Aug 13 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 330 AM THIS MORNING FOR SAN 
BERNARDINO COUNTY...

The heavy rain has ended and only light rain remains for the warned 
area. Additional Flash Flooding is no longer expected. Please 
continue to heed remaining road closures, especially for Amboy Road 
and Highway 62 east of Twentynine Palms as these roads had several 
instances of flooding reported.

A Flood Watch remains in effect until 100 AM PDT Sunday.

LAT...LON 3426 11573 3445 11562 3408 11531 3412 11552
      3407 11555 3409 11560 3404 11560 3403 11600
      3408 11600 3408 11604 3412 11605

$$

TB3

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 2:35 PM PDT, 6 hours 50 minutes earlier.

Area forecast discussion, Aug 12, 2:35 PM PDT, 6 hours 50 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
235 PM PDT Fri Aug 12 2022

.SYNOPSIS...Moist monsoonal flow will remain in place through
next week leading to the potential for thunderstorms with heavy rain
over the eastern Mojave Desert and southern Great Basin. Further
west across the Sierra and Western Mojave Desert, generally dry
weather expected over the weekend with increasing storm chances next
week.
&&

.SHORT TERM...through Sunday.

Thunderstorms got going a little early today. There was a
circulation over Lincoln and northern Clark Counties and a also one
lifting up from southwest Arizona in addition to the surface heating
and the moist and unstable air mass that remains in place over
southern Nevada, northwest Arizona and far southeast California.
Boundary interaction will come into play with additional storm
development through the late afternoon and early evening. The latest
HRRR indicates the potential for thunderstorms converging over the
Las Vegas area this afternoon then propagating southward this
evening. Storms should dissipate late this evening and overnight
then conditions Saturday look quite similar to today, though any
storm induced circulations are a wildcard. The Flash Flood Watch was
extended through Saturday evening for zones where it is currently in
effect. We should see similar thunderstorm development with
scattered to numerous slow-moving storms with the potential heavy
rain. There is not much change in expectation with storm development
through Sunday, so plan on more of the through the weekend.

.LONG TERM...Monday through Friday.

As we head into next week, the monsoon shows little sign of slowing
down with rich moisture locked in place across the Mojave Desert and
southern Great Basin. Meanwhile, high pressure builds into the
northern Great Basin which could shift the steering flow to a more
north or northeasterly direction for a few days, a favorable pattern
for thunderstorm complexes moving into the lower deserts. Aside from
the daily storm chances, temperatures will remain at or below normal
through the period, with the greatest departures from normal across
the eastern Mojave Desert where deeper monsoonal moisture will be
hanging around.
&&

.AVIATION...For Harry Reid...Scattered thunderstorms are forecast
for the area once again this afternoon.  The best chances of seeing
direct impacts on the field are between 22Z and 02Z, with primary
impacts being gusty outflow winds, brief heavy rainfall, and
lightning.  Outside of thunderstorm activity, light southerly winds
and skies FEW-SCT AOA 10kft are expected.  Little change in the
overall pattern is expected over the weekend keeping the chance of
afternoon and evening storms in place through at least Sunday.

For the rest of southern Nevada, northwest Arizona and southeast
California...Scattered thunderstorms are expected at all TAF sites
today with the exception of KBIH. The best chance of seeing storms
will be mainly after 22Z and any storms will be capable of producing
gusty winds, brief heavy rain and lightning.  Outside of
thunderstorm activity expect light winds favoring typical diurnal
variations and FEW-SCT skies AOA 10kft. Little change in the overall
pattern is expected over the weekend maintaining the threat of
afternoon and evening storms through at least Sunday.
&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.
&&

SHORT TERM...Adair
LONG TERM...Outler
AVIATION...Planz

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

In the hours before

Local storm report, Aug 12, 3:31 PM PDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
331 PM PDT FRI AUG 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     FLASH FLOOD      4 W GOLDEN VALLEY       35.23N 114.28W
08/12/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            MOHAVE COUNTY ROADS REPORTED THAT WEST CHINO
            DRIVE WAS CLOSED FROM NORTH MILKY WAY ROAD
            TO NORTH ESTRELLA ROAD DUE TO FLOODING.

0220 PM     FLASH FLOOD      5 SW GOLDEN VALLEY      35.19N 114.29W
08/12/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            MOHAVE COUNTY ROADS REPORTED THAT SOUTH
            ESTRELLA ROAD WAS CLOSED FROM HIGHWAY 68 TO
            WEST SHINARUMP DRIVE DUE TO FLOODING.

0240 PM     FLASH FLOOD      6 WSW GOLDEN VALLEY     35.18N 114.31W
08/12/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            MOHAVE COUNTY ROADS REPORTED THAT SOUTH EGAR
            ROAD FROM WEST ABRIGO DRIVE TO WEST
            SHINARUMP DRIVE CLOSED DUE TO FLOODING.

0300 PM     FLASH FLOOD      5 SSW GOLDEN VALLEY     35.16N 114.24W
08/12/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            MOHAVE COUNTY ROADS REPORTED THAT WEST
            SHINARUMP DRIVE IS CLOSED DUE TO FLOODING
            FROM SOUTH COLORADO ROAD TO SOUTH EGAR ROAD.

&&

MW
Local storm report, Aug 12, 4:03 PM PDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
403 PM PDT FRI AUG 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      8 W TEMPLE BAR          36.01N 114.47W
08/12/2022                   MOHAVE             AZ   PARK/FOREST SRVC

            TEMPLE BAR ACCESS ROAD IS CLOSED DUE TO
            FLOODING. THOSE TRYING TO ACCESS LAKE MEAD
            VIA THE TEMPLE BAR ACCESS ROAD WILL BE
            TURNED AWAY.

0340 PM     FLASH FLOOD      7 S GOLDEN VALLEY       35.12N 114.22W
08/12/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            MOHAVE COUNTY ROADS REPORTED THAT NORTH
            GARNET DRIVE WAS CLOSED FROM WEST SHINARUMP
            DRIVE TO WEST NAVAJO ROAD DUE TO FLOODING.

0355 PM     FLASH FLOOD      10 ENE OATMAN           35.07N 114.22W
08/12/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            MOHAVE COUNTY ROADS REPORTED THAT WEST
            OATMAN HIGHWAY WAS CLOSED FROM MILE MARKER
            40 TO EAST SILVER CREEK ROAD DUE TO
            FLOODING.

&&

MW
Local storm report, Aug 12, 7:29 PM PDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
729 PM PDT FRI AUG 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      18 NW NEEDLES           35.04N 114.83W
08/12/2022                   SAN BERNARDINO     CA   NWS EMPLOYEE

            NWS EMPLOYEE REPORTED WATER OVER US-95 NEAR
            MILE MARKER 71 IN EASTERN SAN BERNARDINO
            COUNTY.

0710 PM     FLASH FLOOD      15 ENE HUALAPAI PEAK    35.14N 113.64W
08/12/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            MOHAVE COUNTY ROADS REPORTED THAT HACKBERRY
            DRIVE WAS CLOSED FROM AUSTIN PEAK TO HIGHWAY
            93 DUE TO FLOODING.

&&

MW

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:00 PM PDTFlash Flood Warning Considerable damage threatVEFSan Bernardino3 hr
Aug 12, 8:13 PM PDTFlash Flood Warning Considerable damage threatVEFSan Bernardino6 hr
Aug 13, 12:55 PM PDTFlash Flood Warning Considerable damage threatVEFSan Bernardino3 hr
Aug 13, 3:43 PM PDTFlash Flood Warning Considerable damage threatVEFSan Bernardino3 hr
Aug 13, 4:47 PM PDTFlash Flood Warning Considerable damage threatVEFSan Bernardino3 hr

Nearby

Flash Flood Warnings in California, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.